REAL

Items where Author is "Junior, José Carlos O."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Costa, Gustavo S. A. and Figueiredo, Giovany M. and Junior, José Carlos O. (2023) Solutions for a quasilinear elliptic problem with indefinite nonlinearity with critical growth. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (24). pp. 1-19. ISSN 1417-3875

This list was generated on Thu Mar 27 19:19:40 2025 CET.